# SDR DL757100212

- Difficulty date: January 26, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 37,806 hours, 16,710 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, MX FOUND SEAT 3CD SEAT MOUNTED EMERGENCY FLOOR LIGHT            INOPERATIVE.  MX REPLACED THE UNDERSEAT HARNESS ASSY AND LAMP. OPS CHECK GOOD.
